Sergio Polidoro
Sergio Polidoro
כתובת אימייל מאומתת בדומיין unimore.it - דף הבית
כותרת
צוטט על ידי
צוטט על ידי
שנה
On a class of hypoelliptic evolution operators
E LanCOnelli, S Polidoro
Rend. Sem. Mat. Univ. Politec. Torino 52 (1), 29-63, 1994
2391994
Some results on partial differential equations and Asian options
E Barucci, S Polidoro, V Vespri
Mathematical Models and Methods in Applied Sciences 11 (03), 475-497, 2001
1422001
On a class of ultraparabolic operators of Kolmogorov-Fokker-Planck type
S Polidoro
Le Matematiche 49 (1), 53-105, 1994
1061994
Asymptotic decay for some differential systems with fading memory
M Fabrizio, S Polidoro
Applicable Analysis 81 (6), 1245-1264, 2002
1002002
Schauder estimates, Harnack inequality and Gaussian lower bound for Kolmogorov-type operators in non-divergence form
M Di Francesco, S Polidoro
Advances in Differential Equations 11 (11), 1261-1320, 2006
872006
Linear and nonlinear ultraparabolic equations of Kolmogorov type arising in diffusion theory and in finance
E Lanconelli, A Pascucci, S Polidoro
Nonlinear problems in mathematical physics and related topics, II 2, 243-265, 2002
752002
On the regularity of solutions to a nonlinear ultraparabolic equation arising in mathematical finance
G Citti, A Pascucci, S Polidoro
Differential and Integral Equations 14 (6), 701-738, 2001
592001
A global lower bound for the fundamental solution of Kolmogorov-Fokker-Planck equations
S Polidoro
Archive for Rational Mechanics and Analysis 137 (4), 321-340, 1997
521997
Sobolev–Morrey spaces related to an ultraparabolic equation
S Polidoro, MA Ragusa
manuscripta mathematica 96 (3), 371-392, 1998
501998
Interior Regularity for Weak Solutions of Ultra-parabolic Equations in Divergence Form with Discontinuous Coefficients
M Manfredini, S Polidoro
Bollettino della Unione Matematica Italiana-B, 651-676, 1998
481998
Hölder regularity for solutions of ultraparabolic equations in divergence form
S Polidoro, MA Ragusa
Potential analysis 14 (4), 341-350, 2001
472001
The obstacle problem for a class of hypoelliptic ultraparabolic equations
MD Francesco, A Pascucci, S Polidoro
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2008
452008
The Moser's iterative method for a class of ultraparabolic equations
A Pascucci, S Polidoro
Communications in Contemporary Mathematics 6 (03), 395-417, 2004
452004
Pointwise estimates for a class of non-homogeneous Kolmogorov equations
C Cinti, A Pascucci, S Polidoro
Mathematische Annalen 340 (2), 237-264, 2008
422008
Uniqueness and representation theorems for solutions of Kolmogorov-Fokker-Planck equations
S Polidoro
361995
Regularity properties of viscosity solutions of a non-Hörmander degenerate equation
G Citti, A Pascucci, S Polidoro
Journal de mathématiques pures et appliquées 80 (9), 901-918, 2001
352001
Gaussian estimates for hypoelliptic operators via optimal control
U Boscain, S Polidoro
Rendiconti Lincei-Matematica e Applicazioni 18 (4), 333-342, 2007
322007
Optimal regularity in the obstacle problem for Kolmogorov operators related to American Asian options
M Frentz, K Nyström, A Pascucci, S Polidoro
Mathematische Annalen 347 (4), 805-838, 2010
302010
On the Cauchy problem for a nonlinear Kolmogorov equation
A Pascucci, S Polidoro
SIAM journal on mathematical analysis 35 (3), 579-595, 2003
232003
Harnack inequalities and Gaussian estimates for a class of hypoelliptic operators
A Pascucci, S Polidoro
Transactions of the American Mathematical Society 358 (11), 4873-4893, 2006
212006
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20